S.G. asks from Fort Worth, TX on August 06, 2010
Hormone Imbalance?? - Roanoke,TX
I'm only 28, but recently feel like I have a hormone imbalance. It started a few months ago I noticed darkness above my lip. I waxed... no hair, still dark. I realized it's my SKIN pigmented darker in the shape of a cheezy mustache :( I feel like I look like Malcom X or something! Then, I have also recently started having horrible mood swings. I will suddenly, over absolutely nothing just have this rage come over me, and I physically feel like I could explode. The only thing that helps bring it down is my sweet little boy's face, and I have done a very good job of not letting my husband know anything is wrong. The only other time I have ever felt this way was during puberty -- which again makes me think it is a hormone imbalance. Any suggestions? Any HELP???
Oh, thanks, and good point to one response. I'm not pregnant. I'm on birth control, and have had regular VERY HEAVY periods, so I'm 100% sure on that. It is also worst right in the middle of my periods when I would otherwise be ovulating.
J.K. answers from Phoenix on August 06, 2010
Birth control pills can cause a hormone imbalance. I got a horrible hormone imbalance from birth control pills and a worse one from a tubal ligation. Endocreme balancing serum is great. I also have thyroid disease so like the previous poster said, get your thyroid checked. But I still had symptoms like this when I was on the pill and had my tubes tied even though I was on thyroid meds. Good luck!
1 mom found this helpful
K.M. answers from Detroit on August 06, 2010
The BC Pill is made with Synthetic Hormones which can cause a lot of issues. Today we all get too much bad estrogen from the foods we eat, medications, the Pill and life in general with all the stress that happens. Arbonne has a great balancing cream that can help level out the hormones. I always advise clients to get a check up to make sure there isn't anything else going on. If you are interested in Natural Products to help you feel better contact me in a private message and I will give you my information.
B.L. answers from Dallas on August 07, 2010
I almost smiled when I read your post because I to suffer from "ovulation rage" ;o) Not to make light of the situation because I know it is terrible but just to let you know that you are not alone.
My first instinct is that your first problem is from the birth control pills. I would deffinitely have your doctor switch you to a different kind if you decide to stay on them at all. I am not on the pill anymore because I felt it "messed with me" to much and we use alternative methods for birth control.
I also did not experience this ovulation rage until my little one was about age 2. I just felt completely out of control like PMS on steriods. I started taking Evening Primrose Oil (a natural supplement capsule that can be found at health food stores) and it has changed my life. My hormones are now at least bearable if even noticable each month. I take it every day along with my vitamins. There are also several other health benefits of this supplement. Either way it can't hurt to try and you might find some relief.
Good luck and just know you are not alone! I know exactly how you feel.
M.A. answers from Dallas on August 08, 2010
I had a half of my thyroid removed 2 months after my twins were born (large thyroid nodule) and I have gone on a roller coaster ride of problems since. Unfortunately, I have yet to find a doctor to get to the root cause. Last August I had intense problems like you are having and the darkness of skin and my doctor insisted I should be on an anti-depressant. I was not depressed! I felt crazy, but it was like looking at through a clear window and not being able to do anything. Starting birth control helped immensely, but it is a band aid. In addition, there was a lot gong on then. My boys were 19 months, I weaned them, they were becoming very independent, they transferred to toddler beds and it was way too hot to get outside like we normally did. I think sometimes maybe there was too much going on, but I still believe there is more to it. Birth control helps with most of it and now I am terrified to get off the pill because I fear returning to that state.
I look forward to looking into bio-identical hormones.
I hope that you find the help and the peace you need.
M.D. answers from Dallas on August 07, 2010
I use to get brown spots when I was on birth control pills as well. The pill can cause these. Have you always had very heave periods? If not that is another sign that your hormones could be out of whack. The best place to start is to get all your hormone levels checked with your Dr. If they are out of whack I would recommend that you make sure the Dr. uses bio-identical hormones not synthetic ones. If you are interested in trying some natural products to level off your hormones send me a message. I would love to help you.
T.W. answers from Dallas on August 07, 2010
Oh Sweety, get to a doctor! You need something medical. I had the same problems and it was hormones AND depression. Get on meds and get better! Good luck! God bless you!
M.M. answers from Hickory on August 06, 2010
I wonder if your Iodine is low. When mine is it cause troubles with my hormones.
C.G. answers from Davenport on August 06, 2010
Sounds a little like PCOS, but your doctor will probably check your thyroid first. Make sure they do a full thyroid panel (T3, T4, etc). Most doctors only order a TSH, which isn't always accurate.